Non-Hodgkin’s lymphoma following treatment with etanercept in ankylosing spondylitis

Makaleler > Tam Makale · 2009

Yazarlar: Kenan AKSU, Seckin ÇAĞIRGAN, Nazan ÖZSAN, Gökhan KESER, Fahri ŞAHİN

Rheumatology International, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2009, cilt 31, ss 1645-1647

DOI: 10.1007/s00296-009-1265-0

Özet

Anti-TNF drugs may increase lymphoma risk in autoimmune rheumatic diseases, such as rheumatoid arthritis, but there have been no reports stating increased risk of lymphoma in ankylosing spondylitis (AS). Before 2 years, we had presented a case with AS developing Hodgkin's lymphoma following 6 months of etanercept treatment. Hereby, we present another case with AS developing non-Hodgkin's lymphoma (NHL), subsequent to 11 months of etanercept treatment. Pathological analysis revealed diffuse large B cell NHL. Although this is a report of a single case, cautious use of anti-TNF drugs is strongly recommended as they might cause lymphoma development even in AS.

Detay görüntüle